# SDR DALA2022122808446

- Difficulty date: December 21, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,154 hours, 8,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOWER DOOR CUTOUT STR 23L AT AFT GALLEY AREA.   REPLACED CENTER FITTING LOWER DOOR CUTOUT S23L AT AFT GALLEY AREA IAW SRM 51-72-11, AND DWG D53480505.
